# SDR AUS20011241

- Difficulty date: November 9, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 402B
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C93
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Beam
- Part number: 402B0622
- Condition: Corroded
- Location: Nacelle/Pylon, B
- Component: Nacelle/Pylon, B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE BEAMS AND CANTED BULKHEADS CORRODED BEYOND LIMITS. FOUND DURING NDT INSPECTION.
